MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10NM TORQUE WRENCH 11MM ACROSS THE FLATS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10NM TORQUE WRENCH 11MM ACROSS THE FLATS
Model Number 388.261
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: reporter is a j&j employee.A product investigation was conducted.Service and repair evaluation: the device failed calibration during evaluation.The repair technician reported that device failed high during ccw testing at service and repair.The device will be returned to the customer upon completion of the service and repair process.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Lot # provided is not a valid number, therefore, the dhr could not be completed.If device is returned or lot number can be confirmed, the dhr will be revisited.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, during evaluation at service and repair, the 10nm torque wrench was found to have failed calibration.There was no patient involvement.This report is for one (1) 10nm torque wrench 11mm across the flats.This is report 1 of 1 for complaint (b)(4).

Brand Name
10NM TORQUE WRENCH 11MM ACROSS THE FLATS
Common Device Name
WRENCH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key13487452
Report Number2939274-2022-00395
Device Sequence Number20199308
Product Code HXC
UDI-Device Identifier10705034772233
UDI-Public(01)10705034772233
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number388.261
Device Catalogue Number388.261
Device Lot Number6921192-06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2022
Initial Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown